Texas, 2015

Hail in Texas, October 3, 2015

October 3, 2015 · NWS EPZ · 1 event in 1 county or zone

A developing upper low was moving into Northern California with strong southwest flow over the Borderland and low level south to southeast winds. Deep moisture for October was in place with dew points into the 50s providing ample instability for strong thunderstorms with up to nickel sized hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EPZ wrote it up.

A developing upper low was moving into Northern California with strong southwest flow over the Borderland and low level south to southeast winds. Deep moisture for October was in place with dew points into the 50s providing ample instability for strong thunderstorms with up to nickel sized hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before the first event at Oct 3, 2:50 AM MST, 11 hours 15 minutes earlier.

Area forecast discussion, Oct 3, 2:50 AM MST, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
350 AM MDT SAT OCT 3 2015

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE SYSTEMS AND A COLD FRONT WILL BE MOVING
INTO NEW MEXICO AND WEST TEXAS THIS WEEKEND AND NEXT WEEK WHILE
MOIST AIR FLOWS INTO THE REGION. AS A RESULT THERE WILL BE GOOD
CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE BORDERLAND THIS
WEEKEND AND MOST OF NEXT WEEK. A FEW LOCATIONS MAY EXPERIENCE
HEAVY RAINFALLS. IN ADDITION TEMPERATURES WILL COOL DOWN TO NEAR
OR BELOW NORMAL.

&&

.DISCUSSION...
ACTIVE AND COMPLEX WEATHER PATTERN DEVELOPING FOR NEW MEXICO AND
WEST TEXAS FOR THE WEEKEND AND POSSIBLY THROUGH MOST OF NEXT WEEK.
UPPER LEVEL LOW PRESSURE CENTER WAS LOCATED OVER THE PACIFIC
NORTHWEST EARLY THIS MORNING WITH TRAILING TROUGH AXIS EXTENDING
INTO SOUTHERN CALIFORNIA. THE TROUGH AXIS IS EXPECTED TO EJECT
ACROSS ARIZONA AND NEW MEXICO TODAY AND TONIGHT WITH BACKING DEEP
SOUTHERLY WIND COMPONENT AHEAD OF IT TRANSPORTING RATHER ABUNDANT
MOISTURE INTO THE CWA. SURFACE DEWPOINTS WILL ACCORDINGLY INCREASE
ABOVE 50 MOST AREAS WHILE RISES TO AROUND .8 TO 1.1 INCHES WEST TO
EAST BY LATE AFTERNOON. AIR MASS WILL THEREFORE BECOME SOMEWHAT
UNSTABLE WITH AFTERNOON MUCAPES AROUND 600 TO 1200 J/KG. SO
EXPECT WIDESPREAD CONVECTION TODAY...ESPECIALLY MIDDLE AND
EASTERN ZONES WHERE MOISTURE WILL BE DEEPER.

TONIGHT AND SUNDAY DEEP UPPER LOW CENTER WILL DROP SOUTHWARD INTO
SOUTHERN CALIFORNIA WITH PATTERN EVOLUTION STILL VERY CONDUCIVE
FOR A MOIST SOUTH TO SOUTHWEST WIND AT MID LEVELS WHICH WILL
SUSTAIN DEEP MOISTURE INFLOW. IN ADDITION A COLD FRONT WILL PUSH
WESTWARD ACROSS THE CWA TONIGHT WITH A SOUTHEAST WIND BEHIND THE
BOUNDARY ADVECTING A COOLER BUT STILL MOIST AIR. THUS
PRECIPITABLE WATER ON SUNDAY SHOULD BE ABOVE AN INCH MOST AREAS
WITH MUCAPES STILL AROUND 600 TO 1200 J/KG. MODELS CONTINUE TO
SUGGEST WEAK EMBEDDED WAVES WILL EJECT NORTHWARD AHEAD OF PRIMARY
LOW WITH ALL THESE FACTORS SUSTAINING THREAT OF WIDESPREAD
CONVECTION TONIGHT THROUGH SUNDAY NIGHT. GIVEN THE HIGH AMOUNTS
OF MOISTURE LOCALLY HEAVY RAINFALLS WILL BE PRIMARY WEATHER
THREAT.

MONDAY THROUGH TUESDAY UPPER LOW WILL MOVE SLOWLY ACROSS SOUTHERN
CALIFORNIA AND ARIZONA WITH CONTINUED DEEP SOUTHWEST TO
SOUTHEAST FLOW AHEAD OF IT TRANSPORTING YET MORE ABUNDANT
MOISTURE INTO SOUTHERN NEW MEXICO AND WEST TEXAS WITH SCATTERED TO
NUMEROUS THUNDERSTORMS AND LOCALLY HEAVY RAINFALLS EXPECTED.
HOWEVER APPROACH OF UPPER SYSTEM WILL ALSO CAUSE AN INCREASE IN
MID LEVEL WIND SPEEDS WITH 6 KM AGL SOUTHWEST AROUND 40 TO 50 KT
BY TUESDAY AFTERNOON. RESULTANT VERTICAL WIND SHEAR MEANS
POTENTIAL FOR SUPERCELLS AND SEVERE SHOULD INCREASE PROVIDED AIR
MASS IS SUFFICIENTLY UNSTABLE.

LONGER RANGE GUIDANCE AND ENSEMBLES/SUPERBLEND NOW IN CLOSER
AGREEMENT IN MOVING CLOSED LOW SLOWLY THROUGH NEW MEXICO WEDNESDAY
WITH SYSTEM POSSIBLY DROPPING SOUTH OF THE BORDER THURSDAY AND
FRIDAY. THIS SHOULD SUSTAIN SOME THREAT OF RAIN LATER PERIODS.

&&

.AVIATION...VALID 03/12Z-04/12Z.
SCATTERED AREAS OF MVFR CEILINGS AND VISIBILITIES AND ISOLATED
AREAS OF IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THROUGH THE
PERIOD. ALSO WIDESPREAD CEILINGS FROM 5000 TO 10,000 FEET AGL.
SURFACE WINDS INCREASING TO AROUND 10 TO 20 KT WITH GUSTS TO 45
KT NEAR THUNDERSTORMS.

&&

.FIRE WEATHER...
UPPER LEVEL LOW PRESSURE SYSTEMS AND A COLD FRONT WILL BE MOVING
INTO NEW MEXICO AND WEST TEXAS THIS WEEKEND AND NEXT WEEK WHILE
MOIST AIR FLOWS INTO THE REGION. AS A RESULT THERE WILL BE GOOD
CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE BORDERLAND THIS
WEEKEND AND MOST OF NEXT WEEK. A FEW LOCATIONS MAY EXPERIENCE
HEAVY RAINFALLS. IN ADDITION TEMPERATURES WILL COOL DOWN TO NEAR
OR BELOW NORMAL. COOLING TEMPERATURES AND WIDESPREAD WETTING RAINS
WILL GREATLY REDUCE THE WILD FIRE DANGER ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 87  64  77  60 /  50  70  60  50
SIERRA BLANCA           84  60  73  56 /  40  60  60  50
LAS CRUCES              83  57  76  55 /  50  60  50  50
ALAMOGORDO              84  59  78  58 /  50  70  70  50
CLOUDCROFT              64  43  58  40 /  60  70  60  50
TRUTH OR CONSEQUENCES   82  55  75  56 /  30  40  40  60
SILVER CITY             74  50  69  51 /  20  20  50  70
DEMING                  84  56  76  56 /  30  40  40  60
LORDSBURG               81  54  76  55 /  10  20  40  60
WEST EL PASO METRO      87  64  78  62 /  50  60  60  50
DELL CITY               86  60  76  57 /  40  60  60  40
FORT HANCOCK            88  64  76  60 /  50  60  60  50
LOMA LINDA              82  59  73  56 /  50  70  60  50
FABENS                  88  62  77  59 /  50  70  60  50
SANTA TERESA            85  61  76  59 /  50  60  50  50
WHITE SANDS HQ          84  60  76  58 /  50  60  50  50
JORNADA RANGE           83  55  76  52 /  50  60  50  50
HATCH                   84  55  77  54 /  40  50  50  60
COLUMBUS                85  58  76  58 /  30  40  40  60
OROGRANDE               83  62  75  59 /  50  60  60  50
MAYHILL                 73  48  64  45 /  60  70  60  50
MESCALERO               73  47  68  45 /  60  70  70  50
TIMBERON                72  49  63  47 /  60  70  60  50
WINSTON                 74  48  68  50 /  30  20  50  70
HILLSBORO               80  50  74  51 /  30  30  50  70
SPACEPORT               84  53  77  52 /  40  50  50  60
LAKE ROBERTS            74  42  70  44 /  20  20  50  70
HURLEY                  77  51  71  51 /  20  20  40  60
CLIFF                   79  46  74  48 /  20  20  50  70
MULE CREEK              77  44  73  46 /  10  20  40  70
FAYWOOD                 78  52  72  51 /  30  30  50  70
ANIMAS                  84  54  77  56 /  10  20  40  50
HACHITA                 83  54  76  55 /  20  30  40  50
ANTELOPE WELLS          83  54  75  54 /  20  30  40  50
CLOVERDALE              80  53  72  53 /  20  30  40  60

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Oct 3, 12:40 PM MST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
140 PM MDT SAT OCT 03 2015

NMZ401>417-TXZ418>424-041245-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
140 PM MDT SAT OCT 03 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A
FEW STORMS MAY PRODUCE SEVERE WEATHER WITH HAIL UP TO AN INCH AND
A HALF IN DIAMETER AND WIND GUSTS OVER 60 MPH.  UP TO 2 INCHES OF
RAIN MAY FALL OVER VERY ISOLATED LOCATIONS RESULTING IN
FLOODING...ESPECIALLY AROUND LOW WATER CROSSINGS AND POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY. LOCALLY HEAVY RAINS WILL FALL WITH ISOLATED LOCATIONS
RECEIVING OVER 2 INCHES OF TOTAL RAINFALL DURING THIS TIME PERIOD.
THUS FLASH FLOODING IS POSSIBLE FOR A FEW LOCATIONS...ESPECIALLY
AROUND LOW WATER CROSSINGS AND POOR DRAINAGE AREAS.

WIND GUSTS OF AT LEAST 50 MPH AND HAIL WILL ALSO ALSO BE POSSIBLE
WITH A FEW STORMS...ESPECIALLY MONDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ALSO EXPECTED
WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TO REPORT HEAVY
RAINFALLS...STRONG WINDS AND HAIL TODAY THROUGH TUESDAY.

GRZYWACZ

In the hours before

Special weather statement, Oct 3, 1:22 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
222 PM MDT SAT OCT 3 2015

NMZ415-416-032115-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
222 PM MDT SAT OCT 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO COUNTY UNTIL
315 PM MDT...

AT 222 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 10 MILES SOUTH OF GLENCOE...OR 16 MILES EAST OF RUIDOSO...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN OTERO
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3320 10532 3314 10542 3329 10554 3331 10551
      3331 10532
TIME...MOT...LOC 2022Z 237DEG 46KT 3327 10540

TRIPOLI
Local storm report, Oct 3, 1:30 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
230 PM MDT SAT OCT 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             3 SSW EAST MESA         32.34N 106.74W
10/03/2015  M2.00 INCH       DONA ANA           NM   EMERGENCY MNGR

            CAR AND HOME DAMAGE. SKY LIGHTS BROKEN.

&&

EVENT NUMBER EPZ1500170

MLP
Local storm report, Oct 3, 1:46 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
246 PM MDT SAT OCT 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             3 ENE LAS CRUCES        32.33N 106.73W
10/03/2015  M1.50 INCH       DONA ANA           NM   PUBLIC

            PING PONG BALL SIZED HAIL REPORTED NEAR MOUNTAIN VIEW
            HOSPITAL IN LAS CRUCES.

&&

EVENT NUMBER EPZ1500171

LANEY
Special weather statement, Oct 3, 1:55 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
255 PM MDT SAT OCT 3 2015

NMZ411-032145-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
255 PM MDT SAT OCT 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA COUNTY
UNTIL 345 PM MDT...

AT 254 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 23 MILES SOUTH OF CORRALITOS...OR 28 MILES WEST OF ANTHONY...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILBOURNE HOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3179 10729 3199 10728 3213 10702 3179 10684
TIME...MOT...LOC 2054Z 217DEG 8KT 3197 10709

TRIPOLI
Special weather statement, Oct 3, 1:58 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
258 PM MDT SAT OCT 3 2015

NMZ413-TXZ418>420-032145-
SOUTHERN TULAROSA BASIN NM-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
258 PM MDT SAT OCT 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO AND NORTHERN
EL PASO COUNTIES UNTIL 345 PM MDT...

AT 258 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR FORT BLISS...OR 5 MILES NORTHWEST OF EAST EL PASO...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAST EL PASO...
EL PASO...
FORT BLISS...
MONTANA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3169 10634 3185 10651 3202 10617 3188 10606
TIME...MOT...LOC 2058Z 229DEG 10KT 3183 10637

TRIPOLI
Special weather statement, Oct 3, 2:03 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
303 PM MDT SAT OCT 3 2015

NMZ413>417-032145-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SOUTHERN TULAROSA BASIN NM-OTERO MESA NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
303 PM MDT SAT OCT 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 345 PM
MDT...

AT 302 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 8 MILES WEST OF PINON...OR 9 MILES SOUTHEAST OF TIMBERON...
MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIMBERON...
PINON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3226 10570 3250 10587 3292 10536 3252 10535
      3252 10526
TIME...MOT...LOC 2102Z 228DEG 10KT 3258 10554

TRIPOLI

The radar

The El Paso radar (KEPZ), 29 km away, was scanning. The volume nearest the first event began at 21:06 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, El Paso

When
October 3, 2:05 PM MST
Where
El Paso County, 1.5 mi SSW of Biggs Afb
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
31.830, -106.390

Nickel sized hail was reported near Fort Bliss.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, October 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 605114.